MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D153
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead with the implantable cardioverter defibrillator (icd) exhibited noise and pacing inhibition up to 2 seconds.The noise also led to inappropriate anti-tachycardia pacing (atp) being delivered.The lead pace impedance was also noted to be high out of range.Technical services (ts) recommended potential programming changes for this lead.Lead replacement was recommended.This icd and rv lead remain in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25400916
Report Number2124215-2026-29994
Device Sequence Number17664128
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)180811
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2018
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number205580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/02/2026
Date Device Manufactured01/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale